# SDR UALA2013040502285

- Difficulty date: April 4, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 46,083 hours, 11,392 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72071001
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 110 SMOKES.  REMOVED AND REPLACED OVEN AT POS. 110, FUNCTION TESTED ALL OKAY.
